# SDR HALA2010062700278

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,508 hours, 31,527 cycles
- Engine: Ge CF680A2
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INTERMITTENT DISPLAY ON RADAR "TCAS PROCESSOR" ATC OCCASIONALLY LOST RADAR CONTACT ON BOTH TRANSPONDERS.  ACCOMPLISHED FIM 34-45-00 & 34-53-00, NO DEFECTS FOUND.  ACFT OK FOR SERVICE.
